# SDR 4DSR201411240001

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: General aviation
- Aircraft: N93285
- Make and model: Cessna T210L
- Aircraft serial: 21060341
- Aircraft time: 7,114 hours, 7,974 cycles
- Engine: Cont TSIO520R
- Engine time: 1,162 hours
- Propeller: Mcauly D3A34C402
- System (JASC): 7602 · Mixture Control
- Part: Control Unit
- Part number: 6327742A16
- Part serial: A08EA098R
- Condition: Seized
- Location: Fuel Mixture
- Part time: 1,162 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HOUR INSPECTION, MECHANIC FOUND THE MIXTURE CONTROL OPERATION TO BE VERY STIFF.  FOUND THE MIXTURE CONTROL UNIT ON ENGINE SEIZED AND VERY HARD TO MOVE BY HAND, REPLACED.
